Convex hull of two quadratic or a conic quadratic and a quadratic inequality
Author(s)Modaresi, Sina; Vielma Centeno, Juan Pablo
MetadataShow full item record
In this paper we consider an aggregation technique introduced by Yıldıran (J Math Control Inf 26:417–450, 2009) to study the convex hull of regions defined by two quadratic inequalities or by a conic quadratic and a quadratic inequality. Yıldıran (2009) shows how to characterize the convex hull of open sets defined by two strict quadratic inequalities using Linear Matrix Inequalities. We show how this aggregation technique can be easily extended to yield valid conic quadratic inequalities for the convex hull of open sets defined by two strict quadratic inequalities or by a strict conic quadratic and a strict quadratic inequality. We also show that for sets defined by a strict conic quadratic and a strict quadratic inequality, under one additional containment assumption, these valid inequalities characterize the convex hull exactly. We also show that under certain topological assumptions, the results from the open setting can be extended to characterize the closed convex hull of sets defined with non-strict conic and quadratic inequalities.
DepartmentSloan School of Management
Springer Berlin Heidelberg
Modaresi, Sina, and Juan Pablo Vielma. “Convex Hull of Two Quadratic or a Conic Quadratic and a Quadratic Inequality.” Mathematical Programming 164.1–2 (2017): 383–409.
Author's final manuscript